×

On the prevalence of zero entropy. (English) Zbl 0225.28012


MSC:

28D20 Entropy and other invariants
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adler, R.; Konheim, A.; McAndrew, M., Topological entropy, Trans. Amer. Math. Soc., 114, 309-319 (1965) · Zbl 0127.13102
[2] Parry, W., Intrinsic Markov chains, Trans. Amer. Math. Soc., 112, 55-66 (1964) · Zbl 0127.35301
[3] Oxtoby, J., On two theorems of Parthasarathy and Kakutani concerning the shift transformation, Proceedings of the International Symposium on Ergodic Theory, 203-215 (1963), New York: Academic Press, New York · Zbl 0147.34003
[4] Parthasarathy, K. R., A note on mixing processes, Sankhya, Ser. A, 24, 331-332 (1962) · Zbl 0108.30702
[5] Parthasarathy, K. R., Probability Measures on Metric Spaces (1967), London-New York: Academic Press, London-New York · Zbl 0153.19101
[6] Rohlin, V. A., On the entropy of a metric automorphism, Dokl. Akad. Nauk., 128, 980-983 (1959) · Zbl 0096.31405
[7] Rohlin, V. A., Lectures on entropy theory, Uspehi Mat. Nauk., 22, 3-56 (1967)
[8] Sigmund, K., Generic properties for invariant measures of axiom A diffeomorphisms, Invent. Math., 10, 99-110 (1970) · Zbl 0193.35502
[9] Walters, P., Anosov diffeomorphisms are topologically stable, Topology, 9, 71-78 (1970) · Zbl 0186.56702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.